My Hemoglobin rises from time to time between 17 and 19, and i intend to use Clenbuterol tablets for weight lose,i am aware of it's side affects, but needed to know will it cause any additional seriouse problem with my high hemoglobin?
Even though this drug has shown great effects in the muscle, it also has some side effects relating to the same muscle. This usually is as a result of overusing the drug. This drug has shown to cause some emotional side effects such as nervousness, paranoia and anxiety. In fewer cases there have been reports of body tremors due to over usage of the drug.
Its stimulant properties have been known to cause sleeping disorders such as insomnia. Nervous thought may keep the person awake. One of the most fatal side effects of Clenbuterol is its effect to the heart. In a recent research by the UNSW (University of New South Wales), rapid heartbeats, increased blood pressure and heart palpitations have occurred due to the use of Clenbuterol. Some people have quitted the drug after a few experiences of heart palpitations. However, some have continued to use it despite its effects. This as a result contributes to very serious heart problems such as stroke, heart attack and sudden death.
Weight loss acquired from intake of Clenbuterol is temporary and gaining weight is easily achieved once a person has stopped or finished his dose of Clebuterol. Since the drug is known to work without any exercises or changing eating habits, altered metabolic rate can be reversed. This means after finishing a dose of Clenbuterol, one may gain weight very rapidly even after losing weight. In order to use this drug without experiencing the effects, it is advisable to talk to a health expert to give you the dosage and its general use.
and its effect on hb is not clear... but it says eg of decrease in hb levels in prolonged use...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Nov 2009 • 1 answer
High Blood Pressure problem. My age is 49 and weight is 82kg and height is 5.7. Suggest me medicine?
Posted 13 May 2011 • 1 answer
Posted 30 Nov 2012 • 1 answer
Posted 19 Jan 2013 • 1 answer
Posted 5 Mar 2013 • 1 answer